Misdiagnosed has posted his/her story here on the boards here-
Misdiagnosed has Hughes Syndrome, not MS-
"Hughes' syndrome (the antiphospholipid syndrome (APS)) presents with recurrent thrombosis, recurrent miscarriage and neurological disease. The major pathogenic mechanism of the syndrome is vascular obstruction (both venous and arterial) due to hypercoagulability. Neurological manifestations are prominent and are often the dominant feature. Headache, migraine and cognitive dysfunction are common while other manifestations such as dementia, epilepsy, chorea, multiple sclerosis (MS), psychiatric disease, transverse myelitis, ocular syndromes, sensorineural hearing loss and movement disorders are also associated with the syndrome. Anticoagulation therapy (either aspirin or oral anticoagulants) can lead to significant improvement."
I would hope that the anticoagulant therapy has helped you, Mis.
Perhaps it was because of Hughes Syndrome that you had the tremors, and this new therapy has helped you? I haven't read about anyone else on the boards suffering from tremors due to Copaxone. I think you need to take your energy and go after the doctors who misdiagnosed you, instead of looking for answers in an MS forum. You may have a malpractice case!
Wishing you healing and all the best,